# SDR DALA2025051603786

- Difficulty date: May 10, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 18,530 hours, 7,914 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3085 DENT SLAT 5 LOCATED 23 INCHES FROM IB EDGE RH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON SLAT 5 LOCATED 23 INCHES FROM IB EDGE RH WING AS PER A321 SRM 57-40-00 (0958346)
